# SDR IPXA2018092634435

- Difficulty date: September 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021852
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW, THE INTERCOSTAL BELOW LOWER AFT BRAKE ACCUMULATOR WAS CRACKED.  REPAIRED THE INTERCOSTAL IAW SRM 53-00-00, FIG 203. MINOR.
